Tokyo Journal of Mathematics

On Framed Link Groups

Shinji FUKUHARA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 04, Number 2 (1981), 307-318.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215156

Digital Object Identifier
doi:10.3836/tjm/1270215156

Mathematical Reviews number (MathSciNet)
MR646041

Zentralblatt MATH identifier
0511.57005

Citation

FUKUHARA, Shinji. On Framed Link Groups. Tokyo J. Math. 04 (1981), no. 2, 307--318. doi:10.3836/tjm/1270215156. https://projecteuclid.org/euclid.tjm/1270215156


Export citation